کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
9506209 1340743 2005 5 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Explicit solutions of the generalized KdV equations with higher order nonlinearity
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات ریاضیات کاربردی
پیش نمایش صفحه اول مقاله
Explicit solutions of the generalized KdV equations with higher order nonlinearity
چکیده انگلیسی
By constructing auxiliary functions and equations, we find some new explicit solutions of the generalized KdV equations with higher order nonlinearity. In particular, we get the peaked solitary wave solutions of the generalized KdV equations.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Mathematics and Computation - Volume 171, Issue 1, 1 December 2005, Pages 315-319
نویسندگان
, , ,